# SDR AWXA960431

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2249 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHTS INTERMITTENTLY INOP THROUGHOUT CABIN.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AT CABIN LEFT.  OPS GOOD.  (M)
